# SDR 29GA2014081600001

- Difficulty date: August 12, 2014
- Submitted: August 16, 2014
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 33,094 hours, 36,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Airstair
- Condition: Obstructed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A COULD NOT CLOSE AIRSTAIR.  INSPECTED AND FOUND A PIECE OF DEBRI ON AIRSTAIR SLIDING UNIT.  REMOVED DEBRI FROM AIRSTAIR SLIDING UNIT OPS CHECK NORMAL.
